# SDR SWAA2024051484811

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 9ABC AND 11BC EMERGENCY LIGHTS ON THE OHB ARE INOP<[01] REPLACED BATTERY PACK M1670 AS PER AMM REFERENCE 33-51-06-960-805 AND WDM REFERENCE 33-51-13-1 PAGE 1. INSTALLATION TEST PASSED.;[02] VERIFIED REPLACED BATTERY PACK M1670 INSTALLATION TEST PASSED. P/N: AD-D717-01-100SWA S/N:BN 481024.
